# SDR 08FDEA01180

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA361512
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MD10 ACF MODIFICATION IN UPPER FUSELAGE AT STA 1099 BETWEEN SEAT TRACK X=  -78 AND X=-81 FOUND CORROSION ON FLOOR SUPPORT REMOVED CORROSION IS OUT LIMIT THE REWORK.  REPLACED SUPPORT FOR DWG ADA3615 AND SRM 51-35-01 VOL II.
